# SDR GTIA2025073139027

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 51,667 hours, 23,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 945034
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,935 hours, 983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BITE CHECK OF EPSU'SFOR THE SERVICE CHECK, 11WL BATTERY FAILED.  R & R 11WL EPSU BATTERY IAW AMM 33-51-38, OPS TEST GOOD
